Volume 16, Issue Supplement 1, December 2009, Pages 157 - 164
A Novel Riccati Sequence
P. G. L. Leach
School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X54001 Durban 4000, Republic of South Africa,email@example.com, firstname.lastname@example.org
Department of Mathematics, Luleå University of Technology, SE-971 87 Luleå, Sweden,email@example.com
Received 18 August 2009, Accepted 18 September 2009, Available Online 7 January 2021.
- 10.1142/S1402925109000388How to use a DOI?
- Differential sequence; recursion operator; Riccati equation; logarithmic singularity
Hierarchies of evolution partial differential equations have become well-established in the literature over the last thirty years. More recently sequences of ordinary differential equations have been introduced. Of these perhaps the most notable is the Riccati Sequence which has beautiful singularity, symmetry and integrability properties. We examine a variation of this sequence and find that there are some remarkable changes in properties consequential upon this variation.
- © 2009 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - P. G. L. Leach AU - N. Euler PY - 2021 DA - 2021/01/07 TI - A Novel Riccati Sequence JO - Journal of Nonlinear Mathematical Physics SP - 157 EP - 164 VL - 16 IS - Supplement 1 SN - 1776-0852 UR - https://doi.org/10.1142/S1402925109000388 DO - 10.1142/S1402925109000388 ID - Leach2021 ER -